# SDR MALA050102

- Difficulty date: January 3, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 18,734 hours, 20,502 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF DTW RIGHT ENGINE INTAKE LIGHT CYCLED ON/OFF APPROXIMATELY EVERY 20 SECONDS.  QRH COMPLETED.  AIR RETURN TO DTW.  MAINTENANCE FOUND NR 1 THERMISTOR OHM CHECK BAD IAW MM REPOSITIONED NR 1 THERMISTOR TO NR 4 POSITION.  OPS CHECK OF RT INTAKE HEAT SYSTEM IAW MM ALL GOOD.
